Alert archive / Ohio / River Flood Warnings in 2008

River Flood Warning 33, NWS Cleveland, OH

February 18, 2008Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Feb 18, 2008, 7:43 PM EST for Trumbull County, Ohio. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 18, 2008, 7:43 PM EST (00:43 UTC)
Expired
Feb 19, 2008, 10:39 AM EST
In force
15 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mahoning River at Leavittsburg (LEAO1). The gauge peaked at 10.02 ft at Feb 18, 2008, 9:00 PM EST.

actionminormoderatemajor810121402/1902/20
Action stage
10 ft
Minor stage
12.5 ft
Moderate stage
14 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03094000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 190043
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
743 PM EST MON FEB 18 2008

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  MAHONING RIVER AT LEAVITTSBURG
REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC155-190843-
/O.NEW.KCLE.FL.W.0033.080219T0043Z-080219T1939Z/
/LEAO1.1.ER.080218T2340Z.080219T0600Z.080219T1339Z.NO/
743 PM EST MON FEB 18 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAHONING RIVER AT LEAVITTSBURG
* UNTIL TUESDAY AFTERNOON.
* AT 5 PM MONDAY THE STAGE WAS 9.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS 
  EVENING AND CREST NEAR 10.3 FEET AROUND MIDNIGHT TONIGHT.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

$$
3 follow-up statements
000 
WGUS81 KCLE 190545
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1245 AM EST TUE FEB 19 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAHONING RIVER AT LEAVITTSBURG

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC155-191345-
/O.EXT.KCLE.FL.W.0033.000000T0000Z-080220T0000Z/
/LEAO1.1.ER.080219T0100Z.080219T0600Z.080219T1800Z.NO/
1245 AM EST TUE FEB 19 2008

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG
* UNTIL THIS EVENING.
* AT 1 AM TUESDAY THE STAGE WAS 10.0 FEET AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.3 FEET
  EARLY THIS MORNING. 
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

$$
000 
WGUS81 KCLE 191007
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
507 AM EST TUE FEB 19 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE
  KILLBUCK CREEK NEAR KILLBUCK
  MAHONING RIVER AT LEAVITTSBURG

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC093-191300-
/O.EXT.KCLE.FL.W.0034.000000T0000Z-080219T1300Z/
/ELRO1.1.ER.080219T0125Z.080219T0600Z.080219T0700Z.NO/
507 AM EST TUE FEB 19 2008

...FLOOD WARNING EXTENDED UNTIL THIS MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* UNTIL THIS MORNING.
* AT 1 AM TUESDAY THE STAGE WAS 9.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 9.5 FEET.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC101-191806-
/O.CON.KCLE.FL.W.0032.000000T0000Z-080220T0000Z/
/LARO1.1.ER.080219T1200Z.080219T1200Z.080219T1800Z.NO/
507 AM EST TUE FEB 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL THIS EVENING.
* AT 6 PM MONDAY THE STAGE WAS 10.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  MORNING.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC075-169-191806-
/O.CON.KCLE.FL.W.0030.000000T0000Z-080221T0300Z/
/KILO1.1.ER.080218T2100Z.080219T1800Z.080220T2100Z.NO/
507 AM EST TUE FEB 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL WEDNESDAY EVENING.
* AT 4 AM TUESDAY THE STAGE WAS 15.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 15.4 FEET
  THIS AFTERNOON.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$

OHC155-191806-
/O.CON.KCLE.FL.W.0033.000000T0000Z-080220T0000Z/
/LEAO1.1.ER.080219T0100Z.080219T1200Z.080219T1800Z.NO/
507 AM EST TUE FEB 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG
* UNTIL THIS EVENING.
* AT 1 AM TUESDAY THE STAGE WAS 10.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS CREST NEAR 10.2 FEET THIS MORNING.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

$$
000 
WGUS81 KCLE 191539
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1039 AM EST TUE FEB 19 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  MAHONING RIVER AT LEAVITTSBURG

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC075-169-192339-
/O.EXT.KCLE.FL.W.0030.000000T0000Z-080220T1800Z/
/KILO1.1.ER.080218T2100Z.080219T0500Z.080220T1200Z.NO/
1039 AM EST TUE FEB 19 2008

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* UNTIL WEDNESDAY AFTERNOON.
* AT 10 AM TUESDAY THE STAGE WAS 15.0 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$

OHC155-191609-
/O.CAN.KCLE.FL.W.0033.000000T0000Z-080220T0000Z/
/LEAO1.1.ER.080219T0100Z.080219T0400Z.080219T0540Z.NO/
1039 AM EST TUE FEB 19 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MAHONING RIVER AT LEAVITTSBURG.
* AT 9 AM TUESDAY THE STAGE WAS 9.7 FEET AND FALLING SLOWLY.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE EARLY THIS MORNING AND 
  WILL CONTINUE TO FALL TO AROUND 8.8 FEET BY TOMORROW MORNING.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 18, 6:25 PM EST, 1 hour 18 minutes earlier.

Area forecast discussion, Feb 18, 6:25 PM EST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
625 PM EST MON FEB 18 2008

.SYNOPSIS...
LOW PRESSURE WILL MOVE NORTHEAST OF THE AREA WHILE AN ARCTIC COLD
FRONT MOVES EAST ACROSS THE REGION THIS EVENING. A WEAK RIDGE WILL
BUILD NORTHEAST INTO THE REGION TUESDAY. A WAVE OF LOW PRESSURE WILL
MOVE EAST INTO THE OHIO VALLEY BY WEDNESDAY MORNING.  A STRONG
ARCTIC HIGH PRESSURE CENTER WILL MOVE SOUTH ACROSS THE PLAINS STATES
AND THEN EAST ACROSS OHIO AND PENNSYLVANIA BY THURSDAY NIGHT. LOW
PRESSURE WILL DEVELOP OVER THE TEXAS PANHANDLE AND TRACK EAST ALONG
THE GULF COAST STATES AND THEN NORTHEAST INTO THE OHIO VALLEY BY
FRIDAY AND TO THE NORTHEAST UNITED STATES COAST BY SATURDAY
AFTERNOON. ANOTHER LARGE AREA OF HIGH PRESSURE WILL BUILD SOUTH TO
THE CENTRAL MISSISSIPPI VALLEY REGION BY SUNDAY AND THEN TO THE
CAROLINA COAST BY MONDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SNOW SHOWER ACTIVITY IS ASSOCIATED WITH THE ARCTIC COLD FRONT THAT
IS MOVING INTO THE AREA.  THE ASSOCIATED MOISTURE IS RUNNING A FAIR
DISTANCE AHEAD OF THE FRONT PRODUCING SOME BRIEF MODERATE SNOW
SHOWERS ACROSS THE AREA.

ARCTIC COLD FRONT WILL USHER IN MUCH COLDER AIR.  SUBSIDENCE IS
ALLOWING FOR SOME CLEARING SKIES IN THE WAKE OF THE FRONT.  AHEAD OF
THE FRONT...DRIER AIR IS WORKING TO BREAK UP THE CLOUD DECK AS WELL.

WRAP AROUND MOISTURE WILL WORK ITS WAY SOUTHEAST TOWARD THE AREA
LATE TONIGHT IN ASSOCIATION WITH A WEAK UPPER LEVEL TROUGH THAT
WEAKENS.  MORE SNOW SHOWER ACTIVITY WILL CONTINUE LATER ON TONIGHT
WITH THE UPPER LEVEL FEATURE.

FLOW BECOMES FAVORABLE FOR SOME LAKE EFFECT SNOW ACTIVITY OVERNIGHT
AS WELL.  BIG HOLE IN VISIBLE SATELLITE IMAGERY RACING UP THE LAKE
IS ALLOWING US TO GET A GOOD LOOK AT THE ICE COVER. WE NOTED THAT
THERE ARE SEVERAL LARGE CRACKS IN THE ICE AND THIS WILL ALLOW FOR
SOME MOISTURE TRANSPORT INTO THE AIR AS IT PASSES OVER THE LAKE.
BETTER CHANCE FOR SNOW IN THE NORTHEAST SNOWBELT.

COLD AIR ADVECTION PATTERN IN THE WAKE OF THE ARCTIC FRONT WILL SET
UP FOR ANOTHER CHILLY NIGHT.  WINDS SHOULD HELP KEEP THINGS MIXED
ENOUGH TO KEEP TEMPERATURES FROM DROPPING TOO COLD.  BEST COLD AIR
DOES NOT REALLY ARRIVE UNTIL TOMORROW. FORECAST TEMPERATURES FOR
TONIGHT A DEGREE OR TWO WARMER THAN CURRENTLY FORECAST.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
LAKE EFFECT SNOW SHOWERS WILL CONTINUE TOMORROW WITH WEST TO
NORTHWEST STRONG COLD AIR ADVECTION FLOW OVER THE AREA. WRAP
AROUND MOISTURE FROM TONIGHT WILL EXIT TO THE EAST OF THE AREA
DURING THE MORNING AND THIS WILL DIMINISH SNOW THREAT DUE TO DRIER
AIR PENETRATING EAST INTO THE REGION.

JET STREAK DIVES SOUTHEAST TOWARD THE AREA TUESDAY EVENING CAUSING
CYCLOGENESIS TO OCCUR OVER SOUTHERN OHIO. THESE FEATURES SHOULD
BRING A CHANCE FOR A SWATH OF SNOW TO THE SOUTHERN HALF OF THE
FORECAST AREA TUESDAY NIGHT.  BEST CHANCES ACROSS THE SOUTH.

HIGH PRESSURE WILL BUILD RIGHT OVER THE AREA BY WEDNESDAY NIGHT AND
SET UP FOR A VERY CHILLY NIGHT.  MODELS AGREE THAT FLOW COULD STILL
BRING A CHANCE FOR SOME LAKE EFFECT SNOW SHOWER ACTIVITY TO THE
NORTHEAST SNOW BELT BUT GRADUALLY ENDING BY MORNING.  REST OF THE
AREA WILL LIKELY SEE A LOT OF CLEARING SKIES ALLOWING FOR
RADIATIONAL COOLING. WINDS SHOULD BE FAIRLY LIGHT REDUCING MIXING AS
WELL.

ADJUSTED MAV TEMPERATURES ARE DOING A FAIRLY GOOD JOB REPRESENTING
COLD AIR OUTBREAK OVER NEXT FEW DAYS SO WILL LEAN TOWARD THEM THIS
GO AROUND.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
GFS FASTER WITH NEXT WAVE ON FRIDAY...BRINGING PCPN BACK TO THE
AREA BY THURSDAY NIGHT. NOT SURE IF IT WILL BE THAT FAST BUT HAVE
NO PROBLEM STARTING LOW POP CHANCE THURSDAY NIGHT. TREND IN THE
MODELS IS FOR A WEAKER WAVE FARTHER SOUTH. WAVE MAY BE WEAKER BUT
WE HAVE SEEN EVERY WAVE SINCE MID DECEMBER TRACK FARTHER NORTH AND
WEST THAN PROGGED SO WILL NOT BITE OFF ON THE SOLUTION JUST YET.
JUST SAW THE LATEST ECMWF AND IT DEVELOPS A STRONGER LOW AND
TRACKS IT ACROSS EASTERN OHIO. BEST FRONTOGENESIS AND Q VECTOR
CONVERGENCE IS ACROSS THE LOWER LAKES ON FRIDAY. AIRMASS WILL
INITIALLY BE COLD THOUGH. WILL LOWER TEMPS A CATEGORY NW OHIO
WHICH IS CLOSER TO NCEP GUIDANCE TEMPS OF LOWER/MID 30S FOR
FRIDAY...WILL CONTINUE WITH CONTINUITY OVER TOWARD YTOWN AND
CONTINUE TO MENTION BOTH RAIN AND SNOW.

TEMP GUIDANCE LOOKS TOO WARM FOR THE WEEKEND. WAVE SHOULD EXIT SAT
MORNING. SOME SHOWERS COULD LINGER ESPECIALLY IN THE SNOWBELT AS
UPPER TROUGH WILL BE SLOW TO MOVE OUT. I DOUBT TEMPS WOULD BE ANY
WARMER THAN THEY WERE ON FRIDAY AS A SEMI ARCTIC HIGH PRESSURE AREA
SHOULD BUILD IN LATER IN THE WEEKEND INTO MONDAY WITH COLD NIGHTS
AND HIGH TEMPS A LITTLE BELOW SEASONABLE NORMALS...ESPECIALLY IF
THERE IS SNOW ON THE GROUND. NEXT WAVE SHOULD MOVE ENE ON TUESDAY
WITH ANOTHER ROUND OF QUESTIONS ON THE EXACT TRACK. SHORT WAVES
LATER IN THE PERIOD (BEYOND DAY 5) SEEM ASSOCIATED WITH THE SOUTHERN
BRANCH OF THE JET AND MAY HAVE A BETTER CHANCE OF TRACKING FARTHER
SOUTH.

&&

.AVIATION /23Z MONDAY THROUGH SATURDAY/...
SNOW FROM THE TROUGH WHICH ROTATED ACROSS THE AREA NOW EXITING THE
FORECAST AREA. MOST LOCATIONS SHOULD SEE A BREAK WITH CIG AND VIS
POPING UP TO VFR FOR A TIME. THE CAK-YNG AREA WILL GET CLIPPED BY
THE SNOW MOVING ACROSS SW OHIO NOW. THE REST OF NE OH AND NW PA
WILL GET A BREAK UNTIL AFTER MIDNIGHT. LATE TONIGHT TROUGH ACROSS
LAKE HURON WILL SWING ACROSS LAKE ERIE. AREAS FROM CLE EAST COULD
SEE UP TO AN INCH BY DAYBREAK...EXCEPT 1-3 INCHES ACROSS THE SNOW
BELT.

OUTLOOK...ONE LAST SHORT WAVE PROGGED FOR EARLY WEDNESDAY WILL
APPARENTLY BE STRONG ENOUGH TO SPIN UP A SURFACE LOW ACROSS THE OHIO
VALLEY. MVFR/IFR CONDITIONS LIKELY IN SNOW/SNOW SHOWERS EARLY
WEDNESDAY WHICH MAY LINGER ACROSS THE SNOWBELT INTO WEDNESDAY
NIGHT. ARCTIC HIGH PRESSURE FOR THURSDAY WILL GIVE WAY TO A WARM
FRONT AND WAVE TRACKING TO NEAR THE OHIO VALLEY EARLY IN THE
WEEKEND AT WHICH POINT MVFR/IFR CONDITIONS WILL RETURN WITH THE
POTENTIAL FOR WINTRY/MIXED PCPN.

&&

.MARINE...
WINDS HAVE STARTED TO DIE DOWN ON THE LAKE THIS AFTERNOON FOLLOWING
THE STRONG COLD FRONTAL PASSAGE LAST NIGHT. A SECONDARY TROUGH WILL
MAKE ITS WAY ACROSS THE LAKE TONIGHT AND GIVEN SOUTHWESTERLY FETCH
UP THE LONG AXIS OF THE LAKE...AM EXPECTING WINDS TO REACH GALES
AGAIN BY LATE EVENING. WILL CONTINUE WITH GALES ON THE EAST END
UNTIL 4AM...EVENING AND MID SHIFTS CAN DECIDE HOW TO HANDLE THE
EXPIRATION TIME BASED ON HOW STRONG THE WINDS GET. CERTAINLY BY MID
MORNING TOMORROW SURFACE RIDGING WILL ACT TO BRING WINDS BELOW GALE
CRITERIA.

BRIEF BREAK IN THE ACTIVE WEATHER TUESDAY AFTERNOON BUT ANOTHER LOW
WILL DROP SOUTHWARD ACROSS THE LAKE WEDNESDAY MORNING. DOES NOT LOOK
LIKE A STRONG PUSH OF COLD AIR BEHIND THIS LOW AND WILL ONLY GO WITH
NORTHWESTERLY WINDS 10-20KTS. ANOTHER RIDGE SETS UP OVER THE LAKE ON
THURSDAY HOWEVER THIS WILL BE SHORT LIVED AS ALL MODELS NOW SHOWING
LOW PRESSURE MOVING UP THE OHIO VALLEY FRIDAY MORNING. WILL BRING
THE WINDS AROUND OUT OF THE NORTHEAST FRIDAY MORNING...TURNING
NORTHWESTERLY FRIDAY EVENING AS THE LOW QUICKLY MOVES TO THE EAST
COAST. WITH THE EURO NOW TAKING ON THE SOLUTION OF THE GFS AND
SHIFTING THE LOW FURTHER NORTH AND WEST...WILL BE INTERESTING TO SEE
HOW THIS STORM TRACK VERIFIES GIVEN RECENT TREND FOR THESE LOWS TO
TRACK THROUGH LOWER MICHIGAN INSTEAD OF ACROSS WESTERN PENNSYLVANIA.
WOULD NOT BE SURPRISED TO SEE THE MODELS CONTINUE TO SHIFT THE LOW
FURTHER AND FURTHER NORTH WITH SUBSEQUENT RUNS THIS WEEK...WILL
CONTINUE TO MONITOR AS THE TRACK WILL HAVE SIGNIFICANT IMPACTS ON
THE WIND DIRECTION ON THE LAKE. ANOTHER RIDGE WILL POSITION ITSELF
ACROSS THE LAKE ON SATURDAY WITH LIGHT WINDS EXPECTED.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 4 AM EST TUESDAY FOR LEZ061-146>149-166>169.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KOSARIK
AVIATION...DJB
MARINE...LEINS
Hazardous weather outlook, Feb 18, 6:40 AM EST, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
640 AM EST MON FEB 18 2008

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191145-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
640 AM EST MON FEB 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-191145-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
640 AM EST MON FEB 18 2008

...GALE WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 9:15 PM ESTRiver Flood WarningCLELorain11 hr
Feb 19, 8:09 AM ESTSnow and Blowing Snow AdvisoryCLEAshtabula5 hr
Feb 19, 1:16 PM ESTSnow and Blowing Snow AdvisoryCLEAshtabula6 hr

Nearby

River Flood Warnings in Ohio, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.